# SDR 2008UALA06059

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,697 hours, 9,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP SEAT 45 TO 53 ABC.  REPLACED BAD AND WET SUPPLY WIRE FOR EEL LIGHT SYS.  OPS CHECK OK.
